# SDR IPXA2016071705973

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,608 hours, 8,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A531076521700
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1,  AFT LOWER CARGO FWD AT FRAME 54 FWD BULKHEAD CENTER SUPPORT BRACKET IS CRACKED.  REMOVED AND REPLACED CRACKED SUPPORT BRACKET IAW SRM 51-40-21
